systemic sclerosis

systemic sclerosis

hi everyone ive had raynauds for about 5years now in december last year I developed ulcers on 2 toes and since then ive gone down hill ive had nifidepine  &  losartan also an iloprost infusion now I have 6 ulcers on my toes rash all over my body thats very itchy my fingers have gone tight and sausage like with lumps over all the joints my capillaries in my nail folds in my fingers have haemorraged ive also lost 3 stone theses are my fingers on a good day my rhummey thinks ive got systemic sclerosis and im waiting to see professor ariane herrick I was just wondering has anybody else seen her

7 Replies

oldestnewest
  • take Tadalfil 20 alternate day, it did wonders to my digital ischemia, also add Praxiline 200 twice with Doctor's consultation..hope you get well soon..

  • Hi, looks like (if you haven't already) some major life style changes. Yes, OK! You've heard it before, I was the same but needs must. I'm no saint and I still fight some of the changes, you have to help yourself to get oxygenated blood to where it needs to get or at the very least present it with every chance to.

    I've got micro and macro vascular spasms, in other words my arteries pinch and close off anything down steam, luckily for me mine releases off after about 30 to 40min if ever it decides not to then I'm in trouble! My hands, well my fingers and thumb (like mittens from the knuckles) change constantly, like you they are regularly different colours, ones white and ones red or the shades in between, sometimes they have a blue sheen but not often.

    I've: 

    given up smoking, makes the blood less flowy

    Stopped over the counter cold cures, they close arteries

    Gone back to plain simple Asprin and paracetamol, most others except for opioids are vascular constrictors

    I still have the odd cider but alcohol opens arteries then the rebound is closure hence the morning after syndrome.

    Designer drugs and other class A drugs are a complete No No. They close arteries iether there and then or as a rebound. Don't be dragged into canabis, yes it's a great vasalator while you smoke it but the rebound constriction spike is massive, that's why it carries the ban. Opioids have no spike but comes with other issues.

    Use just opioids as the major pain killer, it is also a good vasalator, at low levels there's no addiction it just increase your bodies natural opioids, too much and your in trouble.  Tramadol is a constrictor? As is ibuprofen!

    Also I've increased my coffee intake??? Now then??? Caffeine works similar to opioids but it easily becomes addictive and the down side for me is it stimulates my sympathetic nerve hence I feel more heart pain, it's a trade off (I also get it on and around my heart)

    Does exercise help.....ummmm......well......the juries out on this one, probably not if it endothelial dysfunction

    I hope this helps

    Kel

  • I stumbled on a strange thing that helps my hands a lot. I too had rashes and sores all over them -they were terribly swollen and very painful.  I noticed they didn't hurt as much when I put on those  large food service gloves. They are a very very light plastic and very baggy. I started wearing them more and more and my hands began to improve. I put food grade diatomaceous earth on my hands before I put on the gloves. I don't know why this helps me and I don't know if it would help anyone else but both diatomaceous earth and  food service gloves are inexpensive. I don't know if they would help anyone else but I wanted to share my experience even though it seems strange. (Also I don't wear them at night.)

  • thankyou everyone for your great advice

  • Hi, I've recently been diagnosed with systemic sclerosis and PAH and have been referred to Prof Herrick for treatment of the systemic sclerosis.  She is a highly respected expert in her medical field so am sure you will be given the best possible treatment whatever the outcome of the diagnosis.  Hope all goes well for you.

  • Hi thankyou so much could I please ask you what PAH is many thanks

  • It's Pulmonary Arterial Hypertension

You may also like...